Title of article :
Spherical Bessel expansions of sine, cosine, and exponential integrals Original Research Article
Author/Authors :
Frank E. Harris، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2000
Pages :
4
From page :
95
To page :
98
Abstract :
The exponential integral occurs in many physical problems and is relatively cumbersome to evaluate for an intermediate range of its argument. It would be helpful to expand that integral as a quadratic series in spherical Bessel functions, but the mathematics literature contains no expansions of this type parallel to the well-known such expansion of the sine integral. The missing expansion, and an analogous expansion of cos2x, are presented and verified.
Journal title :
Applied Numerical Mathematics
Serial Year :
2000
Journal title :
Applied Numerical Mathematics
Record number :
943122
Link To Document :
بازگشت